laviebohemenyc (laviebohemenyc) wrote in vaginapagina,
laviebohemenyc
laviebohemenyc
vaginapagina

K I'm pretty terrified right now. So, I'm on BC but also on an antibiotic that lowers its effectiveness. Well, I didn't really think about this and had unprotected sex with my boyfriend four times in a very short period of time, during my most fertile time, according to my online predictor. Well, reading the antibiotic package, I flipped out and purchased Plan B, an took it within 24 hours of the first sexual act. Now, a week and two days later, I'm bleeding. It's bright red and stringy. It's not my period as it's relatively light... Well, I know spotting is pretty common while taking Plan B, but there is also a likelihood that this is implantation bleeding, as it is exactly one week before my period is suppose to begin... I read that implantation bleeding is normally darker, brownish or even black, and this is a pretty vibrant red, but I'm still terrified.... I have really light cramps as well, and my breasts are kind of sore... Is this implantation bleeding or the effects of the emergency contraception??
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments